# SDR GTIA2016081201566

- Difficulty date: August 12, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N624NK
- Make and model: Airbus A320-232
- Aircraft serial: 5880
- Aircraft time: 11,008 hours, 4,970 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLIMBING OUT OF 30,000 FT COCKPIT AND CABIN FILLED W/FUMES.  PERFORMED ECS DECONTAMINATION IAW AMM 21-00-00 -615-002 AND 21-00-00-615-004.  DUE TO ODOR R & R NR 1 AND NR 1 OZONE FILTERS IAW AMM 21-51-41.  OPS AND LEAK CHECK GOOD.  NO ODOR NOTED IN THE CABIN.
